# SDR CALA9701468

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Bisbond
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRAILING EDGE OUTBOARD FORE FLAP UPPER SURFACE APPROX 5 FOOT FROM INBOARD EDGE HAS DISBOND.  HOT BOND REPAIR ACCOMPLISHED PER SRM 51-40-6.
